Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Noticed blood during urination. Blood pressure. Having headache, feeling weak and numbness in shoulder. Suffer feet and hands sweating. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1481 Questions
Ive had a few issues lately, high blood pressure..I noticed some blood in the toilet a few minutes ago red,, I've been experiencing sugar issues the doc said it was a pre diabetic level and I need it checked. A few week's ago I also had bad light headed spells and wasn't able to get out of the ca for about 30 minutes, That day I felt weak, right leg numb, upper shoulder numb as well. I'm stubborn so I layed in the bed ,feet sweating and hands shivering not wanting to focus on anything, Lasted off and on about 3 days My leg gets numb a lot. Don't know where to start

with the numbing in my right leg do you think its possible to be heart or lung related
Posted Sat, 20 Jul 2013 in Diabetes
Answered by Dr. Shehzad Topiwala 31 minutes later

You are reporting an array of symptoms. It may not be possible on an online forum to accurately evaluate all potential medical conditions.

I strongly recommend you see a primary care doctor.

To address the pre-diabetes related question, I will advise you of the latest cut-offs for diagnosing pre diabetes and diabetes

Fasting blood sugar of less than 100 is normal

Between 100 to 125 is prediabetes

Greater than or equal to 126 is considered diabetes.

However this must be checked on a second occasion about a week later o so to be certain

There are other ways to detect diabetes too. The following web link will provide further details

Diabetes can cause numbness in legs. Sometimes, this can be present at the time diagnosis is made.

Pre-diabetes is also described in the following link

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor